# SDR F3LA2010022300353

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 29,347 hours, 14,135 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 116502
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION IT WAS NOTED THE EXIT SIGN BULB WAS BURNED OUT OVER FORWARD ENTRY.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT SIGN BULB IAW AMM 33-51-16 PB 401.
